# SDR CALA9800030

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 289
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO .125 INCH CRACKS IN TOP CENTER PANEL OF NOSE WHEEL WELL AT FS 289, RBL 51.  THE FASTENERS WERE REMOVED AND CRACKED AREAS WERE CUT OUT, A REPAIR WAS FABRICATED AND INSTALLED IAW EA 5362-01016.
